# SDR 2007UALA04401

- Difficulty date: October 25, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,721 hours, 35,000 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT SIDE, 6TH STOP PIN CUTOUT FROM TOP, INNER SKIN HAS CRACK.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CRACK & ACCMP NDT FOR CRACK CONTAINMENT.  FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR.
